MathSciNet Relay Station
MathSciNet bibliographic data
MR1969074 (2004a:15033) 15A48 (15A24)
Tam, Bit-Shun; Schneider, Hans Linear equations over cones and Collatz-Wielandt numbers. Special issue on nonnegative matrices, $M$-matrices and their generalizations (Oberwolfach, 2000). Linear Algebra Appl. 363 (2003), 295–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement